Authors
Advisor(s)
Abstract(s)
Here we show the existence of the o-minimal simplicial and singular (co)homology in o-minimal expansions of real closed fields and prove several comparison theorems for o-minimal (co)homology theories
Description
Keywords
O-minimal singular homology and cohomology.
Citation
Edmundo, Mário Jorge; Woerheide, A. - Comparison theorems for o-minimal singular (co)homology. "Transactions of the American Mathematical Society" [Em linha]. ISSN 0002-9947 (Print) 1088-6850 (Online). Vol. 360, Nº 9 (2008), p. 4889-4912
Publisher
American Mathematical Society